Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Existence of minimal surfaces with a simple pole at infinity and condition of transversality on the surface of a cylinder


Author: Yu Why Chen
Journal: Trans. Amer. Math. Soc. 65 (1949), 331-347
MSC: Primary 49.0X
Erratum: Trans. Amer. Math. Soc. 66 (1949), 492.
MathSciNet review: 0032105
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.0X

Retrieve articles in all journals with MSC: 49.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0032105-6
PII: S 0002-9947(1949)0032105-6
Article copyright: © Copyright 1949 American Mathematical Society